Volume 7, Issue 1 (Vol.7, No. 1, 2021)                   mmr 2021, 7(1): 139-150 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nikmehr J, Azadi A. Weak Armendariz Ideals. mmr 2021; 7 (1) :139-150
URL: http://mmr.khu.ac.ir/article-1-2781-en.html
1- K.N. Toosi University of Technolojy , nikmehr@kntu.ac.ir
2- K.N. Toosi Univ
Abstract:   (1081 Views)
In this article, we introduce the weak Armendariz ideals as a generalization of the Armendariz ideals and we examine its properties, its relation to other structures. Also by giving numerous examples and diverse, we evaluate the behavior of weak Armendariz ideals under some ring extensions../files/site1/files/71/14.pdf
Full-Text [PDF 535 kb]   (243 Downloads)    
Type of Study: S | Subject: alg
Received: 2018/05/21 | Revised: 2021/05/24 | Accepted: 2019/11/24 | Published: 2021/05/31 | ePublished: 2021/05/31

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb